# SDR IPXA2014031982320

- Difficulty date: March 15, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 46,485 hours, 15,086 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 148T214014
- Condition: Corroded
- Location: Bs 1809 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C09, CORROSION FOUND ON ATTACH PLATE OF UPPER BULKHEAD AT BS 1809.5, RBL 5.55, WL 270.97.  FABRICATED REPLACEMENT ATTACH PLATE IAW EI F2014P53B-809.
